MAUDE Adverse Event Report: MPRI CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR

MPRI CAPSURE VDD-2 LEAD; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5038-58
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead portion of the vdd right ventricular (rv) lead exhibited undersensing.The atrial sense portion of the rv lead was capped.A planned pacing lead replacement was opened and not used due to patient anatomy.The vdd rv lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13721405
Report Number2649622-2022-04692
Device Sequence Number20325837
Product Code DXY
UDI-Device Identifier00643169325678
UDI-Public00643169325678
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/09/2016
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/10/2022
Date Device Manufactured01/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VEDR01 IPG
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight76 KG